Facebook Pixel
EmpowHER Guest

Taking pill after going toilet

By Anonymous April 27, 2017 - 7:20pm
Rate This

On Wednesday I went in & took my pill and straight after I went in to go toilet & I had a poo, nothing like diarrhoea or anything would this have an effect on my pill ? I never really thought of this until now as I was just reading something online & then thought what I had done, I take my pill the same time everyday the past 2 years, can you help me

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!